Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

hard heartbeat

2 hours after drinking something with caffeine my hearts pounds harder - not faster just harder. This goes on for an hour or two more. Why?
Asked On : Sun, 7 Mar 2010
Answers:  2 Views:  550
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi.. Caffeine can stimulate the heart causing the symptoms.. You may have to reduced caffeine consumption.. If your age is above 40 years, you may have to consider getting a cardiac evaluation done..

Answered: Tue, 9 Mar 2010
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.This is very common as caffeine is stimulator.Apart from this if you are having or feeling your fast heart rate in routine,you need to visit a doctor and at least get your blood pressure checked.
wishing you good health.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor